# SDR CALA2017062301938

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP SURFACE CORRODED, BS 720, RBL 25-45.  ACCOMPLISHED A FLOORBEAM REPAIR IAW EC/RA 5310-05536, TABLE II, PG 3.
